# SDR MASA20220223112

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL600*
- Aircraft serial: 15234
- Aircraft time: 23,615 hours, 17,984 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Part number: CN6210101001
- Part serial: NA
- Condition: None
- Location: Rh Eng Inlet Cow
- Part time: 23,615 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH INLET COWL LIPSKIN WAS FOUND TO HAVE CORROSION DAMAGE. THE MINIMUM REMAINING THICKNESSES IN THE BLENDED AREA ES 0.059. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 54-11-05-001-001-A01, FIGURE 54-11-05-991-801, ITEM 1, (REV. 37 DATED AUG. 15, 2019)
